Georgia, 2005

Flooding in Georgia, March 27, 2005

March 27, 2005 · NWS FFC · 20 events in 20 counties and zones

A second round of rain brought flooding and flash flooding to many of the same areas that experienced flooding during the early morning hours. While the flash flood events were primarily confined to the same areas that experienced flooding and flash flooding earlier in the morning, general flooding spread further north and east toward La Grange, Peachtree City, and Macon.

Where it happened

Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A second round of rain brought flooding and flash flooding to many of the same areas that experienced flooding during the early morning hours. While the flash flood events were primarily confined to the same areas that experienced flooding and flash flooding earlier in the morning, general flooding spread further north and east toward La Grange, Peachtree City, and Macon. Areas north to near Peachtree City and Macon experienced average rain for the day of two to four inches. Specific information from several counties was received as indicated below:Bibb: Several inches of rain fell across the county causing general, albeit mostly minor flooding. However, the heavy rain overwhelmed sewer lines causing extensive sewage spills into the Ocmulgee River. Two sewage spills were reported at more 10,000 gallons each, both considered major spills. One spill reached 61,700 gallons and the other 35,400 gallons. Both spills contaminated the Ocmulgee River.Carroll: The public reported that several creeks in the Roopville area were out of their banks. Water, about three inches deep, was flowing over the roadways.Coweta: The Times Herald of Newnan reported that heavy rain on the order of three inches or more caused an 18,900 gallon sewage spill from the Coweta County sewage treatment plant. The sewage spilled into White Oak Creek.Fayette: The Fayette County Emergency Management Director and Peachtree City Police reported flooding at the Three Ponds area and several golf cart paths near Peachtree Parkway. Flooding was also reported in the Tinsley Mills area of Peachtree City. Several condos and apartments in the area were threatened by flood waters and residents of the area were warned that evacuations may be necessary at any minute because Lake Peachtree was overflowing its banks. However, no flash flooding occurred as a result of the lake overflow.Laurens: The Courier Herald of Dublin reported that heavy rain resulted in a sewage spill in the city of Dublin. Much of the county, including Dublin received 24-hour rainfall of six to nine inches.Meriwether County: The Meriwether County 911 Center reported that several roads in the county had high water on them and had to be closed. No flash flooding was reported, however. Some of the closed roads included Keith Road, Piney Woods Road, Primrose Road, and Straight Road. Rainfall across the county was mostly in the two to three inch range.Monroe - The Monroe County Reporter of Forsyth reported that heavy rains resulted in a small stream to overflow onto Reedy Creek Road. The road had to be closed as a consequence.Troup: Weather Service radar showed that rainfall of three to four inches was common across the county.Twiggs County: The Twiggs County Sheriff reported high water on a number of roads in the county, but no flash flooding or road closures were reported. All roads were open. The roads with the most significant problems were U.S. Highway 80, Georgia Highway 96 at the Houston county line, and Church Road in Jeffersonville. Widespread rainfall of four to five inches was reported across much of the county, with southern portions of the county receiving five to six inches of rain.Upson County: The Upson County Emergency Management Director reported that several rivers and creeks were above bankfull throughout the county. This had resulted in at least one road closure. The Flint river at Culloden had risen seven feet since 6 am, and by 6 pm had reached a level of 14 feet, still below the 18 foot flood stage. However, the Flint river was out of its banks at Adams Ferry Road and the road was closed. South Earle Road near the Talbot county line was also flooded, with six inches of water over the road. The flooding threatened several homes near Georgia Highway 36 in the far southwest part of the county near the Talbot county line. Residents in the area were warned that evacuations may be necessary at any minute. Potato Creek at Del Ray Road in the northeast part of the county was just two feet from flood stage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 27, 5:15 AM EST, 7 hours 45 minutes earlier.

Area forecast discussion, Mar 27, 5:15 AM EST, 7 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST SUN MAR 27 2005

.SHORT TERM...
PRIMARY CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL. UPR LOW
NOW ON A MORE SOUTHERN TRACK AND SHOULD MOVE ACROSS NRN AL AND NWRN
GA LATE TONIGHT. THIS MAY PUT GREATEST RISK AREA OVER CENTRAL GA
LATE THIS AFTERNOON AND TONIGHT. 06Z ETA12 SHOWS 40-45KT 850MB WINDS
ACROSS SOUTHERN AND CENTRAL GA AFTER 00Z WITH AT LEAST 30KTS ACROSS
MOST OF THE AREA THROUGHOUT THIS AFTERNOON AND TONIGHT. NEW ETA12
ALSO SHOWING VERY HIGH INSTABILITY WITH BL BASED LI OF -4 TO -8
ALONG A WIDE SWATH FROM NORTH OF COLUMBUS TO NORTH OF AUGUSTA THIS
AFTERNOON DECREASING DURING THE EVENING...BUT NOT BY MUCH.

WILL PROBABLY KEEP SCT SVR EXPECTED THREAT ACROSS ALL OF CWA IN HWO
DUE TO UNCERTAINTY IN EXACT LOCATION OF BEST CONVERGENCE AND
INSTABILITY...BUT FEEL HIGHEST THREAT FOR SUPERCELLS AND TORNADOES
WILL OCCUR ACROSS CENTRAL GA DUE TO REASONS LISTED IN PRECEDING
PARAGRAPH.  THREAT FOR SVR SHOULD CONTINUE INTO THE EVENING BUT
QUICKLY END FROM WEST TO EAST AROUND MIDNIGHT AS SFC AND 850MB WINDS
VEER TO SWLY AND LOW LEVEL MOISTURE GETS SWEPT AWAY.

KEPT CHC POPS FOR SHOWERS GOING IN THE NORTH ON MONDAY TAPERING DOWN
TO SLT CHC FURTHER SOUTH AS WRAPAROUND LINGERS. LOOKS GOOD THROUGH
MID WEEK.

.LONG TERM...
NEXT OPPORTUNITY FOR SHRA/TSRA LATE THURS AND FRI. DGEX STILL A
LITTLE FASTER THAN GFS. CANADIAN AND ECMWF MODELS ALSO AGREE ON
BRINGING POSITIVELY-TILTED SYSTEM AND SFC LOW ACROSS THE SOUTHEAST
ON FRIDAY. HAVE LIMITED POPS TO AROUND 40 DUE TO UNCERTAINTY ON
TIMING.

&&

.AVIATION...
CEILINGS COULD BE HIGHLY VARIABLE DUE TO ONGOING CONVECTION. IFR THE
BEST BET EARLY FOR THE NORTHERN TAFS DUE TO ENE SURFACE FLOW BEING
WELL N OF THE WARM FRONT CURRENTLY. MOST VSBY RESTRICTIONS DUE TO
SHOWERS OR STORMS. ENE SURFACE WINDS WILL BECOME SSE LATER TODAY.
EXPECTING STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON
TO MOVE ACROSS THE AREA INTO THE EVENING HOURS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         69  48  57  46 /  90  80  20  10
ATHENS          69  50  58  44 /  90  80  30  20
GAINESVILLE     65  48  59  44 /  90  90  30  20
ROME            73  54  62  40 /  90  90  30  20
COLUMBUS        75  51  61  47 /  90  50  10  10
MACON           73  54  63  45 /  90  60  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

13-SNELSON
Hazardous weather outlook, Mar 27, 12:24 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EST SUN MAR 27 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1224 PM EST SUN MAR 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS EXPECTED WITH
   ISOLATED TORNADOES...

.SYNOPSIS...
A COLD FRONT OVER WESTERN ALABAMA WILL MOVE ACROSS THE AREA THIS
EVENING. LOW PRESSURE ALOFT OVER THE MISSISSIPPI VALLEY WILL DEEPEN
AND MOVE TO THE SOUTHERN APPALACHIANS MONDAY MORNING.

.PRIMARY HAZARD...
THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES...FOR ALL OF NORTH AND CENTRAL GEORGIA. THE BEST TIME FOR
SEVERE WEATHER WILL BE THIS AFTERNOON AND EVENING.

.DISCUSSION...
A MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT...
ALONG WITH A STRENGTHENING UPPER LEVEL JET...WILL BE THE MAIN CAUSES
FOR POTENTIAL WIDESPREAD SEVERE WEATHER. CAPES WILL INCREASE TO 2000
THIS AFTERNOON WITH LIFTED INDICES OF -6 TO -9 ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA. THIS INSTABILITY WILL COMBINE WITH STRENGTHENING
DEEP LAYERED WINDS TO GIVE STRONG POTENTIAL FOR SEVERE THUNDERSTORMS.
STORMS WILL INCREASE THIS AFTERNOON OVER WEST GEORGIA...SPREADING
EAST BY THIS EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

.DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SUNDAY.
THE STORM SYSTEM WILL MOVE OUT OF THE AREA ON MONDAY. HOWEVER BY
LATE THURSDAY OR FRIDAY...THERE WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS ACROSS GEORGIA. THERE IS A POSSIBILITY THESE STORMS
COULD BE SEVERE LATE THIS WEEK.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Local storm report, Mar 27, 7:12 AM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 AM EST SUN MAR 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     FLASH FLOOD      COLUMBUS                32.47N 84.97W
03/27/2005                   MUSCOGEE           GA   LAW ENFORCEMENT

            WATER OVER RIVERWALK AND SOUTH END OF DOWNTOWN AREA.

0430 AM     TSTM WND DMG     S PRESTON               32.06N 84.54W
03/27/2005                   WEBSTER            GA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON SOUTH SIDE OF TOWN AND AT EAST
            CENTER POINT RD.

&&

BG
Special weather statement, Mar 27, 7:45 AM EST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 AM EST SUN MAR 27 2005

GAZ086-089>093-095>098-102>113-271345-
BLECKLEY-CHATTAHOOCHEE-CRISP-DODGE-DOOLY-EMANUEL-HOUSTON-LAURENS-
MACON-MARION-MONTGOMERY-MUSCOGEE-PULASKI-SCHLEY-STEWART-SUMTER-
TELFAIR-TOOMBS-TREUTLEN-WEBSTER-WHEELER-WILCOX-
745 AM EST SUN MAR 27 2005

...TORNADO WATCH NUMBER 96 HAS BEEN CANCELLED...

TORNADO WATCH NUMBER 96 THAT WAS IN EFFECT FOR...BLECKLEY...
CHATTAHOOCHEE...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON...
LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...PULASKI...
SCHLEY...STEWART...SUMTER...TELFAIR...TOOMBS...TREUTLEN...WEBSTER...
WHEELER AND WILCOX COUNTIES HAS BEEN CANCELLED.

SEVERE THUNDERSTORMS WILL LIKELY REDEVELOP THIS AFTERNOON AND
EVENING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.
Special weather statement, Mar 27, 8:57 AM EST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 AM EST SUN MAR 27 2005

GAZ110-271430-

857 AM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN TELFAIR COUNTY
UNTIL 930 AM EST...

AT 855 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES SOUTHWEST OF MCRAE TO
JACKSONVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH BY 930 AM EST.
Special weather statement, Mar 27, 12:38 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 PM EST SUN MAR 27 2005

GAZ081-082-271815-

1238 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN CRAWFORD AND BIBB COUNTIES UNTIL 115 PM EST...

AT 1235 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MACON TO SOUTHWEST OF PAYNE...MOVING EAST
AT 30 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY. THE THREAT FROM THIS STORM IS
EXPECTED TO DIMINISH BY 115 PM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 27, 12:42 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EST SUN MAR 27 2005

GAZ069-079-080-271815-

1242 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TAYLOR...TALBOT AND UPSON COUNTIES UNTIL 115 PM EST...

AT 1239 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS AROUND JUNCTION CITY...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PRATTSBURG AND
THOMASTON.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY. THE THREAT FROM THIS STORM IS EXPECTED
TO DIMINISH BY 115 PM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

20 flood. Local standard time, as filed.

Flood, Meriwether

When
March 27, 1:00 PM EST to 7:00 PM EST
Where
Meriwether forecast zone
Reported by
GOVT OFFICIAL
Coordinates
33.900, -84.550

Flood, Troup

When
March 27, 1:00 PM EST to 9:00 PM EST
Where
Troup forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.034, -85.028 (the zone’s center; the record gives no point)

Flood, Bleckley

When
March 27, 1:00 PM EST to 11:00 PM EST
Where
Bleckley forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.434, -83.328 (the zone’s center; the record gives no point)

Flood, Dodge

When
March 27, 1:00 PM EST to 11:00 PM EST
Where
Dodge forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.150, -81.917

Flood, Wilcox

When
March 27, 1:00 PM EST to 11:00 PM EST
Where
Wilcox forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.973, -83.432 (the zone’s center; the record gives no point)

Flood, Twiggs

When
March 27, 1:15 PM EST to 11:00 PM EST
Where
Twiggs forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
34.850, -85.283

Flood, Pulaski

When
March 27, 1:30 PM EST to 10:30 PM EST
Where
Pulaski forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.550, -82.300

Flood, Peach

When
March 27, 2:00 PM EST to 10:00 PM EST
Where
Peach forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.569, -83.827 (the zone’s center; the record gives no point)

Flood, Laurens

When
March 27, 2:00 PM EST to 11:00 PM EST
Where
Laurens forecast zone
Reported by
NEWSPAPER
Coordinates
33.683, -84.717

Flood, Wheeler

When
March 27, 2:00 PM EST to 11:00 PM EST
Where
Wheeler forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.800, -84.350

Flood, Harris

When
March 27, 3:00 PM EST to 8:00 PM EST
Where
Harris forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.736, -84.909 (the zone’s center; the record gives no point)

Flood, Talbot

When
March 27, 3:00 PM EST to 8:00 PM EST
Where
Talbot forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.733, -83.983

Flood, Bibb

When
March 27, 3:00 PM EST to 9:00 PM EST
Where
Bibb forecast zone
Reported by
NEWSPAPER
Coordinates
32.807, -83.698 (the zone’s center; the record gives no point)

Flood, Monroe

When
March 27, 3:00 PM EST to 9:00 PM EST
Where
Monroe forecast zone
Reported by
NEWSPAPER
Coordinates
31.183, -83.783

Flood, Crawford

When
March 27, 3:30 PM EST to 8:00 PM EST
Where
Crawford forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.900, -83.800

Flood, Fayette

When
March 27, 4:00 PM EST to 8:45 PM EST
Where
Fayette forecast zone
Reported by
EMERGENCY MANAGER
Coordinates
33.414, -84.494 (the zone’s center; the record gives no point)

Flood, Pike

When
March 27, 4:00 PM EST to 8:00 PM EST
Where
Pike forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.092, -84.389 (the zone’s center; the record gives no point)

Flood, Carroll

When
March 27, 4:00 PM EST to 8:45 PM EST
Where
Carroll forecast zone
Reported by
GENERAL PUBLIC
Coordinates
33.583, -85.080 (the zone’s center; the record gives no point)

Flood, Coweta

When
March 27, 4:00 PM EST to 8:45 PM EST
Where
Coweta forecast zone
Reported by
NEWSPAPER
Coordinates
32.367, -84.833

Flood, Upson

When
March 27, 5:00 PM EST to 10:00 PM EST
Where
Upson forecast zone
Reported by
EMERGENCY MANAGER
Coordinates
31.550, -82.850

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2005Every state in 2005This day in weather historyWarnings in Georgia, March 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5440216, 5440218, 5440513, 5440515, 5440517, 5440215, 5440516, 5440514, 5440520, 5440521, 5440220, 5440221, 5440224, 5440522, 5440223, 5440219, 5440222, 5440518, 5440519, 5440217.